# SDR HNAA2017040300101

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,733 hours, 37,390 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE FAIL MESSAGE, ICE CONDITION ANTI ICE WARNING, AND BLEED 1 LEAK EICAS MESSAGES DISPLAYED.  RETURNED TO THE FIELD.  FOUND BROKEN WIRES TO THE THERMAL SWITCH ON THE NR 1 ANTI ICE VALVE.  R & R THE THERMAL SWITCH IAW AMM 36-20-02-400-801-A.  PERFORMED AN OPS CHECK IAW AMM 30-00-00-700-803-A, AND 30-00-00-700-802-A. OPS CHECKED GOOD AT THIS TIME.  ACFT OK FOR SERVICE.
